# SDR 97ZZZX2922

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49951
- Make and model: Cessna 152
- Aircraft serial: 15281411
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Prop Bolts
- Part time: 5,451 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER HAS 2 CRACKS APPROXIMATELY .4375 INCH LONG AT BOLT HOLES.  FOUND DURING INSPECTION REQUIRED BY AD 97-06-18 AND SB 221B.
